Translator Disclaimer
2016 Volume bounds for weaving knots
Abhijit Champanerkar, Ilya Kofman, Jessica Purcell
Algebr. Geom. Topol. 16(6): 3301-3323 (2016). DOI: 10.2140/agt.2016.16.3301

Abstract

Weaving knots are alternating knots with the same projection as torus knots, and were conjectured by X-S Lin to be among the maximum volume knots for fixed crossing number. We provide the first asymptotically sharp volume bounds for weaving knots, and we prove that the infinite square weave is their geometric limit.

Citation

Download Citation

Abhijit Champanerkar. Ilya Kofman. Jessica Purcell. "Volume bounds for weaving knots." Algebr. Geom. Topol. 16 (6) 3301 - 3323, 2016. https://doi.org/10.2140/agt.2016.16.3301

Information

Received: 19 June 2015; Revised: 23 May 2016; Accepted: 9 June 2016; Published: 2016
First available in Project Euclid: 16 November 2017

zbMATH: 1371.57003
MathSciNet: MR3584259
Digital Object Identifier: 10.2140/agt.2016.16.3301

Subjects:
Primary: 57M25, 57M50

Rights: Copyright © 2016 Mathematical Sciences Publishers

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.16 • No. 6 • 2016
MSP
Back to Top